# SDR ASAA2014020806803

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 21,163 hours, 6,498 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND.  ACFT GROUNDED.   ACCOMPLISHED QRH.  SATCOM SUCCESSFULLY RESET.
